# SDR TRBA201205401

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 34,253 hours, 39,648 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE LANDING GEAR DID NOT GO DOWN WHEN THE LANDING GEAR LEVER WAS MOVED TO THE DOWN POSITION, HAD TO USE THE EMERGENCY EXTENSION HANDLE.  R & R LANDING GEAR CONTROL LEVEL IAW JIC 32-31-81. PERFORMED NORMAL EXTENSION & RETRACTION FUNCTIONAL TEST & SYS WORKING PROPERLY IAW JIC 32-31-00.  THE ACFT WAS RETURNED TO SERVICE.
